# SDR 2000UALA00445

- Difficulty date: July 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 14,113 hours, 2,227 cycles
- Engine: Pwa PW4090
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Lt & Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT DEN, HOT BRAKES, SMALL FLAMES AND SOME SMOKE REPORTED AT OUTBOARD WHEELS ON RIGHT MAIN LANDING GEAR.  FLAMES SELF-EXTINGUISHED WITH NO DAMAGE TO AIRCRAFT.  *S/D*  UNABLE TO DETERMINE ANY DEFINITIVE CAUSE.  LT AND RT MAIN LANDING GEAR WHEEL AND BRAKES WERE INSPECTED PER 777 AMM 05-51-14, WITH NO EVIDENCE OF DAMAGE FOUND.
